MAUDE Adverse Event Report: AVANOS MEDICAL INC. AMBIT ELECTRONIC PAIN CONTROL PUMP; ELECTRONIC INFUSION PUMPS & SYSTEMS

AVANOS MEDICAL INC. AMBIT ELECTRONIC PAIN CONTROL PUMP; ELECTRONIC INFUSION PUMPS & SYSTEMS
Model Number 220527
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, ¿pump was reported to have infused 40mls (suddenly).The patient was reported to be exhibiting symptoms of local anesthetic toxicity.A lipid rescue was administered.The patient is fine.The surgeon did not think it was local toxicity as the patient received more than 40mls in his periarticular injection in the surgery (total knee arthroplasty, tka).I reviewed the pump history (hx) and the pump seemed to have infused correctly.¿.
 
Additional Manufacturer Narrative
H6: clinical signs: appropriate term/code not available: local anesthetic toxicity.The actual complaint product was not returned for evaluation.A review of the device history record and udi are in-progress.All information reasonably known as of 15 jul 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and the investigation remains in progress at this time.All information reasonably known as of (b)(6) 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for lot 30283647 was reviewed and the product was produced according to product specifications.The actual complaint product was returned for evaluation and tested.The pump delivered the programmed infusion as intended.No issues were observed on the device; therefore, the complaint was not confirmed.A root cause could not be determined.All information reasonably known as of 27 jan 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
AMBIT ELECTRONIC PAIN CONTROL PUMP
Common Device Name
ELECTRONIC INFUSION PUMPS & SYSTEMS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT S. DE R.L. DE C.V.
ave noruega edificio d-1b
fraccionamiento rubio
tijuana b.c.
Manufacturer Contact
ujjal chakravartty
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key19764704
Report Number2026095-2024-00034
Device Sequence Number21013831
Product Code FRN
UDI-Device Identifier00193494000769
UDI-Public(01)00193494000769(240)120002090(11)231115(10)30283647
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K162165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number220527
Device Catalogue NumberN/A
Device Lot Number30283647
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer09/11/2024
01/02/2025
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date09/11/2024
01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale